MathSciNet Relay Station
MathSciNet bibliographic data
MR2448564 05A15 (05A05)
Dukes, W. M. B.; Jelínek, Vít; Mansour, Toufik; Reifegerste, Astrid New equivalences for pattern avoiding involutions. Proc. Amer. Math. Soc. 137 (2009), no. 2, 457–465.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement